# SDR DALA2022021100905

- Difficulty date: January 31, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 134,133 hours, 19,522 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 175 SEAT TRACK-FOUND PAX CABIN SEAT TRACK CORROSION AT STA346-STA423 LBL54.75. CORRECTIVE ACTION: DAMAGE AREA REPLACED AS PER B767- 300 SRM51-40 (2116999)
